# SDR ANCF20231230039

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N426AV
- Make and model: Airbus A320-214
- Aircraft serial: 4026
- Aircraft time: 32,160 hours, 29,681 cycles
- Engine: Cfmint CFM565B43
- Engine time: 28,229 hours, 25,793 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lgciu
- Part number: 664700500A4D
- Part serial: 526
- Condition: Warning Message
- Location: 5ga2
- Part time: 13,276 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/G LGCIU 1 FAULT     REFERENT TSM 32-31-00-810-819-A-R66 WAS REMOVED AND REPLACED LGCIU IAW AMM 32-31-71-000/400-001-A AND PROX SW 26AG IAW AMM 32-31-73-000/400-001-A REV 66AND PERFORMED TEST OK  IAW AMM 32-64-00-740-001 REV 66
